MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 300-01-15 - eq humeral stem primary, press fit 15mm: (b)(6); 320-06-38 - glenosphere 38mm: (b)(6); 320-10-00 - eq rev tray adapter plate tray: +0: (b)(6); 320-15-01 - eq rev glenoid plate: (b)(6); 320-15-05 - eq rev locking screw: (b)(6); 320-20-00 - eq rev torque defining scrw kit: (b)(6); 320-20-22 - eq rev cmprss scrw lck cap kit, 4.5 x 22mm: (b)(6); 320-20-30 - eq rev cmprss scrw lck cap kit, 4.5 x 30mm: (b)(6); 320-20-38 - eq rev cmprss scrw lck cap kit, 4.5 x 38mm: (b)(6); 320-20-38 - eq rev cmprss scrw lck cap kit, 4.5 x 38mm: (b)(6); 315-35-00 - glnd kwire: (b)(6); 201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6); 321-20-00 - eq rev shoulder drill kit: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported, a party stated her husband underwent right shoulder replacement surgery and that they experienced pain and an infection.No further information available.
 
Additional Manufacturer Narrative
A review of the sterile certificates and/or the final endotoxin test reports was performed.All lots were accepted to the requirements.The reason for the reported revision due to suspected infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or the surgical procedure.D1: corrected h6: corrected investigation clinical codes.

Brand Name
145-DEG PE 38MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21517786
Report Number1038671-2025-01390
Device Sequence Number8454910
Product Code KWT
UDI-Device Identifier10885862086655
UDI-Public10885862086655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Catalogue Number320-38-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date05/21/2025
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale